The Lupus Forum banner

1 - 5 of 5 Posts

·
Registered
Joined
·
10 Posts
Discussion Starter #1
Hi everyone i am new to this site only found it yesterday and can't believe how helpful it is, I am waiting to see a rhumotologist for a diagnosis but my gp is certain that i have lupus as i tested pos for ANA and my symtoms. Anyway i wanted to ask if anyone had suffered from stomach cramps. They started yesterday quite high up in my abdo like someone is sqeezing my insides it peeks then eases but getting them about every 30 seconds or so! Was a bit worried yesterday so saw my gp who said it could be gaul stones and is sending me for a scan, but im thinking it is lupus related because i googled it and read some articles on stomach cramps has anyone suffered with something simular and can offer any advice, im thinking of going back on the prednisolne as im not taking anything at the moment cos not seeing the rhumotologist until the 7th of july any advice please thanks:(
 

·
The Other Illinois Tammy
Joined
·
1,193 Posts
Nikki,
Hi and welcome to the site. I have not had problems with my stomache that was not med related so I am sorry can't help you there. It is good that you seeing a rhuemy soon. I wish you the best of luck for which ever way it turns out for you. It will help to keep a journal of your problems and questions that you might want to ask of the doctor. It will also help your appointment go smoother for both of you.

I hope you are well and doing well.
 

·
Registered
Joined
·
10 Posts
Discussion Starter #3
Thanks for your support when you said med related i have been taking diclofenic and a gastro tablet to stop my stomach getting upset from the diclofenic and steriods do you think it could be from either of them, i didn't think it was cos the pains are so bad that i didn't think that the meds could cause such pain but im no medic so i don't know? im going to start the steriods again tonight and hope they help im on an early in the morning so need to be well for work thanks again for your advice.
 

·
Moderator
Joined
·
11,408 Posts
Hi Nikki,

Welcome to the site. It is nice to meet you.

It is best to listen to your doctor. Far to often the lupus gets the blame. Every possibility needs to be investigated.

The members here are very caring and will try to help you threw based on their experiences dealing with lupus. You should always contact your doctor about taking medications first.

Take care,
Lyn
 
1 - 5 of 5 Posts
Top